MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07126
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the user inserted the catheter from the groin and advanced it to around the renal artery.However, the catheter could not be advanced further.Therefore, the catheter was removed and replaced with another manufacturer's product to complete the procedure without problem.No injury to the patient occurred".The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "catheter could not be advanced further" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Udi related data quality updates only.Section d.4.-unique identifier (udi)# corrected to (b)(4).
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17922504
Report Number3010532612-2023-00582
Device Sequence Number6804427
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)221129(17)240430(10)16F22L0065(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberAI-07126
Device Lot Number16F22L0065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/09/2023
Not provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/13/2023
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown